Taiwanese Journal of Mathematics

PROPAGATION OF ALGEBRAIC DEPENDENCE OF MEROMORPHIC MAPPINGS

Yoshihiro Aihara

Full-text: Open access

Abstract

In this paper we give some criteria for the propagation of algebraic dependence of dominant meromorphic mappings from an analytic finite covering space X over the complex m-space into a projective algebraic manifold and give their applications. We study this problem under a condition on the existence of meromorphic mappings separating the fibers of X.

Article information

Source
Taiwanese J. Math., Volume 5, Number 3 (2001), 667-679.

Dates
First available in Project Euclid: 20 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500574959

Digital Object Identifier
doi:10.11650/twjm/1500574959

Mathematical Reviews number (MathSciNet)
MR1849787

Zentralblatt MATH identifier
0994.32015

Subjects
Primary: 32H30: Value distribution theory in higher dimensions {For function- theoretic properties, see 32A22}
Secondary: 32H04: Meromorphic mappings

Keywords
algebraic dependence uniqueness problem meromorphic mapping

Citation

Aihara, Yoshihiro. PROPAGATION OF ALGEBRAIC DEPENDENCE OF MEROMORPHIC MAPPINGS. Taiwanese J. Math. 5 (2001), no. 3, 667--679. doi:10.11650/twjm/1500574959. https://projecteuclid.org/euclid.twjm/1500574959


Export citation